CASE REPORT
Year : 2012  |  Volume : 3  |  Issue : 3  |  Page : 282-284

Acute myocardial involvement after heroin inhalation


Department of Medicine, Era's Lucknow Medical College, Sarfarazganj, Hardoi Road, Lucknow, Uttar Pradesh, India

Correspondence Address:
Ritu Karoli
Department of Medicine, Era's Lucknow Medical College, Sarfarazganj, Hardoi Road, Lucknow, Uttar Pradesh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0976-500X.99448

Rights and Permissions

Amongst the illicit drugs cocaine, amphetamines and cannabis have been studied and documented well to cause myocardial infarction by different mechanisms but there is very sparse data available on myocardial involvement after heroin abuse. We report a young man who developed acute myocardial injury after heroin inhalation and alcohol binge drinking. Heroin induced cardio toxic effect and vasospasm compounded by alcohol were suspected to be the cause of this.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1863    
    Printed113    
    Emailed0    
    PDF Downloaded342    
    Comments [Add]    
    Cited by others 1    

Recommend this journal